# SDR ASOA201812051323

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 40,396 hours, 31,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 115668
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,581 hours, 7,409 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE FIRST 3 SETS OF INTERIOR EMERGENCY LIGHTS AND RH LOWER EXTERIOR EMERGENCY LIGHT TURNS ON AND FADES OFF. MX REMOVED AND REPLACED #2 EMERGENCY BATTERY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
